Against burgeois ideology in mathematics

Karel Koutský

Časopis pro pěstování matematiky (1952)

  • Volume: 077, Issue: 3, page 209-210
  • ISSN: 0528-2195

How to cite


Koutský, Karel. "Proti buržoasní ideologii v matematice." Časopis pro pěstování matematiky 077.3 (1952): 209-210. <>.

author = {Koutský, Karel},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {3},
pages = {209-210},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Proti buržoasní ideologii v matematice},
url = {},
volume = {077},
year = {1952},

AU - Koutský, Karel
TI - Proti buržoasní ideologii v matematice
JO - Časopis pro pěstování matematiky
PY - 1952
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 077
IS - 3
SP - 209
EP - 210
LA - cze
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.